Show simple item record

dc.contributor.authorGildea, Joe
dc.contributor.authorKorban, Adrian
dc.contributor.authorRoberts, Adam M.
dc.contributor.authorTylyshchak, Alexander
dc.date.accessioned2022-04-11T01:01:07Z
dc.date.available2022-04-11T01:01:07Z
dc.date.issued2022
dc.identifierdoi: 10.3934/amc.2022021
dc.identifier.citationAdvances in Mathematics of Communications, volume 0, issue 0, page 0
dc.identifier.urihttp://hdl.handle.net/10034/626799
dc.descriptionFrom Crossref journal articles via Jisc Publications Router
dc.descriptionPublication status: Published
dc.description.abstract<p style='text-indent:20px;'>In this work, we define a modification of a bordered construction for self-dual codes which utilises <inline-formula><tex-math id="M1">\begin{document}$ \lambda $\end{document}</tex-math></inline-formula>-circulant matrices. We provide the necessary conditions for the construction to produce self-dual codes over finite commutative Frobenius rings of characteristic 2. Using the modified construction together with the neighbour construction, we construct many binary self-dual codes of lengths 54, 68, 82 and 94 with weight enumerators that have previously not been known to exist.</p>
dc.publisherAmerican Institute of Mathematical Sciences (AIMS)
dc.sourcepissn: 1930-5346
dc.sourceeissn: 1930-5338
dc.subjectApplied Mathematics
dc.subjectDiscrete Mathematics and Combinatorics
dc.subjectComputer Networks and Communications
dc.subjectAlgebra and Number Theory
dc.subjectMicrobiology
dc.titleBinary self-dual codes of various lengths with new weight enumerators from a modified bordered construction and neighbours
dc.typearticle
dc.date.updated2022-04-11T01:01:06Z


This item appears in the following Collection(s)

Show simple item record